# SDR CALA2013100291675

- Difficulty date: October 2, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 81,094 hours, 24,669 cycles
- Engine: Pwa PW2037
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP BACK LIGHTING INOPERATIVE ON CENTER PEDESTAL.  NEED TO REPLACE LIGHT PLATE ASSEMBLY PCN 563-0157.  LIGHTING IS NOT POWERED BY STANDBY BUS OR BATTERY BUS.  R & R LIGHT PLATE ASSEMBLY, OPERATIONS CHECKED GOOD.
